Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
insaneonthetane

OCD Medicine clears acne?

I developed acne for the first time when I turned 20 and had never had a previous problem. Nothing I seemed to do for two years had any significant difference until recently. My doctor prescribed Seroquel for ocd and shortly after my acne was gone completely as well as what I believe was serebral dermatitis, that lasted for about three months when I had to come off the medication since it made me super doped up all the time. Within a week of coming off my face began breaking out again, can anyone tell me why this is, I think that my acne is hormonal as I didn't get any until an adult but why would something like Seroquel help?

Share this post


Link to post
Share on other sites

Hello!

I have OCD too! Well, its alot less now thank goodness! I suspect that your acne probably is hormonal, are you male or female? I tried 'dianette' brith control pills and they worked well for me and my acne, however, I'm not so keen on the side effects of the pills, and I don't like messing with my hormones. But its worth a think about if you're a girl anyway.

So seroquel is pretty strong stuff? I'm surprised that you were put on such a strong med. I really would urge you to check out all the different therapies out there - I'm in therapy at the moment, and its helped me the best so far out of all the different meds I tried.

Anyway just my 2c.

Kind regards

Meri

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×